# SDR DALA2016111708957

- Difficulty date: November 2, 2015
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 72,582 hours, 33,108 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FWD WEB BOSS OF MLG RIB GEAR SUPPORT AT RIB 5 AREA OF THE LT WING. PERFORMED TIME LIMITED REPAIR ON FALSE SPAR BOX OUTBOARD FACE OF THE OUTER GEAR-SUPPORT RIB#5 AS PER PRELIMINARY REPAIR INSTRUCTION ERA 570607-14.
